advertisement
Question
Posted by: Hans | 2004/10/07

erection

Hi,I am a 65 year old male.Up to my 5 By-pass Heart op 30 month ago,I had no problem with erection.My Question is.My dayly Pills are.1 disprin CV100 + 1 ADCO RETRIC + 1/2 TEN BLOKA.
Are the pills the reason?????

Please reply Hans

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hans, it might be due to the Ten-bloka®, but it might of course also be due to your heart condition. The best would be to see your cardiologist and have it sorted out. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement